MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Lot Number 6.1.4
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the wrong dose is associated with (b)(6).
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H11.Updated: the customer reported that the wrong dose is associated with ptv3600mp.An investigation was attempted by conducting an evaluation of the product and the reported information.Attempts were made to reproduce the issue using internal test systems, but no issue was found.The customer has also been unable to reproduce the issue.The software code has been inspected and tested, with no logic error identified.Therefore, because the issue could not be reproduced it was not possible to determine if a malfunction occurred with the product.Monaco displayed that there was a wrong dose distribution, alerting the user that there was a problem.This issue was identified before clinical use during the planning phase.Based on the available information there was no patient mistreatment.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key21771682
Report Number3015232217-2025-00005
Device Sequence Number8200227
Product Code MUJ
UDI-Device Identifier07340201500033
UDI-Public(01)07340201500033(10)6.1.4.0
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K213787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number6.1.4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown